The inverse problem method for the Johnson equation-I (Kadomtsev–Petviashvili cylindrical equation)
Doklady Akademii Nauk, Tome 286 (1986) no. 2, pp. 334-338
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_286_2_a19,
author = {V. D. Lipovskii},
title = {The inverse problem method for the {Johnson} {equation-I} {(Kadomtsev{\textendash}Petviashvili} cylindrical equation)},
journal = {Doklady Akademii Nauk},
pages = {334--338},
year = {1986},
volume = {286},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_286_2_a19/}
}
TY - JOUR AU - V. D. Lipovskii TI - The inverse problem method for the Johnson equation-I (Kadomtsev–Petviashvili cylindrical equation) JO - Doklady Akademii Nauk PY - 1986 SP - 334 EP - 338 VL - 286 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1986_286_2_a19/ LA - ru ID - DAN_1986_286_2_a19 ER -
V. D. Lipovskii. The inverse problem method for the Johnson equation-I (Kadomtsev–Petviashvili cylindrical equation). Doklady Akademii Nauk, Tome 286 (1986) no. 2, pp. 334-338. http://geodesic.mathdoc.fr/item/DAN_1986_286_2_a19/